# SDR AALA20180417014

- Difficulty date: April 16, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 68,902 hours, 8,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Part serial: 54906
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PS CHECK,  FOUND ALL SEAT EMERGENCY LIGHTS INOPERATIVE, AFT OF 3L AND R DOORS. REPLACED M33406 EMERGENCY POWER SUPPLY ASSY IAW AMM 33-51-01.  AIRCRAFT WAS GROUNDED.
